# SDR SWAA040222

- Difficulty date: January 22, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 59,049 hours, 57,195 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND BULKHEAD WEB CORRODED AT BS 1016, BL 0.  REPAIRED WEB PER ACO.
